zbMATH — the first resource for mathematics

Found 6 Documents (Results 1–3)

Birman, Michael Sh. (ed.) et al., Nonlinear problems in mathematical physics and related topics I. In honor of Professor O. A. Ladyzhenskaya. New York, NY: Kluwer Academic/Plenum Publishers (ISBN 0-306-47333-X). Int. Math. Ser., N.Y. 1, 233-246 (2002).
MSC:  35P20 81Q10 35J10
BibTeX Cite
Journées “Équations aux dérivées partielles”, La Chapelle sur Erdre, Nantes, France, 5 au 9 juin 2000. Exposés Nos. I-XX. Nantes: Université de Nantes (ISBN 2-86939-157-9/pbk). Exp. No. 20, 14 p. (2000).
MSC:  81Q10 35J10 35P15
BibTeX Cite
Full Text: EuDML

Filter Results by …

Document Type
Year of Publication